# SDR SWAA001267

- Difficulty date: July 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 42,160 hours, 36,123 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: 6544625
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NLG EXTENDED WHEN HANDLE PLACED IN OFF POSITION.  REMOVED AND REPLACED UPPER NLG ACTUATOR UPLOCK HYD LINE PER MM.  OPS CHECK GOOD.
